MAUDE Adverse Event Report: TAIDOC TECHNOLOGY CORPORATION / FORACARE INC. KETO-MOJO KETONE AND GLUCOSE METER; GLUCOSE DEHYDROGENASE, GLUCOSE

TAIDOC TECHNOLOGY CORPORATION / FORACARE INC. KETO-MOJO KETONE AND GLUCOSE METER; GLUCOSE DEHYDROGENASE, GLUCOSE
Model Number TD-4279
Health Effect - Clinical Code No Information (3190)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
I have been using the ketone meter from keto mojo (https://keto-mojo.Com/collections/all/products/td-4279-ketone-and-glucose-meter) with test strips purchased directly from keto mojo.Recent patches of test strips have been given conflicting readings that fall well outside of the expected variance / error range of the device and the test strips.

Brand Name
KETO-MOJO KETONE AND GLUCOSE METER
Common Device Name
GLUCOSE DEHYDROGENASE, GLUCOSE
Manufacturer (Section D)
TAIDOC TECHNOLOGY CORPORATION / FORACARE INC.
MDR Report Key8164443
Report NumberMW5082111
Device Sequence Number19197247
Product Code LFR
UDI-Device Identifier00858538007103
UDI-Public(01)00858538007103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTD-4279
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2018
Patient Sequence Number1
Patient Age40 YR
Patient Weight99